# SDR CALA2024050301304

- Difficulty date: April 7, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 77,719 hours, 27,224 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bearing
- Part number: S012T237300
- Condition: Cracked
- Location: H Stab Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RH HORIZ STAB CENTER HINGE PIN, FOUND RH CENTER HINGE FITTING BEARING CRACKED IN MULTIPLE LOCATIONS. REFER TO PEMCO NR. 15069.0775. REMOVED AND REPLACED TH STAB, CENTER HINGE FITTING, BEARING IAW B737 CMM 55-10-06.
